# SDR C2XA10IA324

- Difficulty date: December 9, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145EP
- Aircraft serial: 145022
- Aircraft time: 26,808 hours, 25,219 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Flapper Valve
- Part number: 12039715001
- Condition: Stuck
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCI - FLIGHT 2647 THE CREW REPORTED THAT THE PRESSURIZATION WENT INTO THE AMBER RANGE DURING CLIMBOUT, AND WERE UNABLE TO REGAIN CABIN ALT OR DELTA P IN MANUAL MODE.  THE AIRCRAFT RETURNED TO MCI WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND CLOSED THE GROUND AIR CONDITIONING FLAPPER VALVE, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
